Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carlosesca07

Nose surgery - need to wait after tane ??

One stupid question i haven't been able to ask my doc......in case you would have a nose surgery, if you took acutane (and finished it recently) do you have to wait to be able to get it ??

thanks

Share this post


Link to post
Share on other sites

Yes because the sensitivity of your skin. Whilst on an accutane course, your skin is more prone to scarring (whether it be indented, hyperpigmentations, keloids, etc)..

Just speak to your doc. You're supposed to wait 6months, or until your sebum oil goes back to a 'normal' level.

Share this post


Link to post
Share on other sites

yeah you would have to wait at least 4-6 months after your last pill

But I would go ahead and talk with the surgeon and set up a schudual and payment plan.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×